`a`
Related Articles
1

The spatial dynamics of a zebrafish model with cross-diffusions

Mathematical Biosciences and Engineering  Volume 14, Issue 4, Pages : 1035 - 1054, 2017

Hongyong Zhao - (email), Qianjin Zhang - (email), Linhe Zhu - (email)

 Abstract       References       Full Text      Related Articles

2

Renormalizable Expanding Baker Maps: Coexistence of strange attractors

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1651 - 1678, 2016

Antonio Pumariño - (email), José Ángel Rodríguez - (email), Enrique Vigil - (email)

 Abstract       References       Full Text      Related Articles

3

On hyperbolicity in the renormalization of near-critical area-preserving maps

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 7029 - 7056, 2016

Hans Koch - (email)

 Abstract       References       Full Text      Related Articles

4

Local study of a renormalization operator for 1D maps under quasiperiodic forcing

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 1171 - 1188, 2016

Àngel Jorba - (email), Pau Rabassa - (email), Joan Carles Tatjer - (email)

 Abstract       References       Full Text      Related Articles

5

Infinite type flat surface models of ergodic systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5509 - 5553, 2016

Kathryn Lindsey - (email), Rodrigo Treviño - (email)

 Abstract       References       Full Text      Related Articles

6

Spectral properties of renormalization for area-preserving maps

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3651 - 3675, 2016

Denis Gaidashev - (email), Tomas Johnson - (email)

 Abstract       References       Full Text      Related Articles

7

Solutions of the Aw-Rascle-Zhang system with point constraints

Networks and Heterogeneous Media  Volume 11, Issue 1, Pages : 29 - 47, 2016

Boris P. Andreianov - (email), Carlotta Donadello - (email), Ulrich Razafison - (email), Julien Y. Rolland - (email), Massimiliano D. Rosini - (email)

 Abstract       References       Full Text      Related Articles

8

Asymptotic behavior of solutions for competitive models with a free boundary

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3253 - 3276, 2015

Jian Yang - (email)

 Abstract       References       Full Text      Related Articles

9

Formal Poincaré-Dulac renormalization for holomorphic germs

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 1773 - 1807, 2012

Marco Abate - (email), Jasmin Raissy - (email)

 Abstract       References       Full Text      Related Articles

10

Forty years of unimodal dynamics: On the occasion of Artur Avila winning the Brin Prize

Journal of Modern Dynamics  Volume 6, Issue 2, Pages : 183 - 203, 2012

Mikhail Lyubich - (email)

 Abstract       References       Full Text      Related Articles      

11

Outer billiards on the Penrose kite: Compactification and renormalization

Journal of Modern Dynamics  Volume 5, Issue 3, Pages : 473 - 581, 2011

Richard Evan Schwartz - (email)

 Abstract       References       Full Text      Related Articles

12

Symbolic approach and induction in the Heisenberg group

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1209 - 1229, 2011

Jean-Francois Bertazzon - (email)

 Abstract       References       Full Text      Related Articles

13

Genus and braid index associated to sequences of renormalizable Lorenz maps

Discrete and Continuous Dynamical Systems  Volume 32, Issue 2, Pages : 565 - 586, 2011

Nuno Franco - (email), Luís Silva - (email)

 Abstract       References       Full Text      Related Articles

14

Renormalization and $\alpha$-limit set for expanding Lorenz maps

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 979 - 999, 2010

Yiming Ding - (email)

 Abstract       References       Full Text      Related Articles

15

Reducibility of skew-product systems with multidimensional Brjuno base flows

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 261 - 283, 2010

Saša Kocić - (email)

 Abstract       References       Full Text      Related Articles

16

Dynamics of the universal area-preserving map associated with period-doubling: Stable sets

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 555 - 587, 2010

Denis Gaidashev - (email), Tomas Johnson - (email)

 Abstract       Full Text      Related Articles

17

Self-similar groups, operator algebras and Schur complement

Journal of Modern Dynamics  Volume 1, Issue 3, Pages : 323 - 370, 2007

Rostislav Grigorchuk - (email), Volodymyr Nekrashevych - (email)

 Abstract       Full Text      Related Articles

18

Renormalization and central limit theorem for critical dynamical systems with weak external noise

Journal of Modern Dynamics  Volume 1, Issue 3, Pages : 477 - 543, 2007

Oliver Díaz-Espinosa - (email), Rafael de la Llave - (email)

 Abstract       Full Text      Related Articles

19

Self-similarity of the Mandelbrot set for real essentially bounded combinatorics

Discrete and Continuous Dynamical Systems  Volume 16, Issue 4, Pages : 897 - 922, 2006

Rogelio Valdez - (email)

 Abstract       Full Text      Related Articles

20

Renormalization of isoenergetically degenerate hamiltonian flows and associated bifurcations of invariant tori

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 63 - 102, 2005

Denis G. Gaidashev - (email)

 Abstract       Full Text      Related Articles

21

A one-parameter family of analytic Markov maps with an intermittency transition

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 115 - 136, 2004

Manuela Giampieri - (email), Stefano Isola - (email)

 Abstract       Full Text      Related Articles

22

Renormalization for cubic frequency invariant tori in Hamiltonian systems with two degrees of freedom

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 3, Pages : 457 - 465, 2002

C. Chandre - (email)

 Abstract       Full Text      Related Articles